# SDR AALA20010694

- Difficulty date: April 1, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN FORWARD FUSELAGE SKIN STATION 370, STRINGER 18R.  DYE CHECKED AREA, ONE CRACK FOUND.  STOP DRILLED PER SRM 51-10-1.  INTALLED REPAIR DOUBLER PER RM 53-30-3.  (M)
